# SDR MALA050231

- Difficulty date: January 28, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FAILED IN FLIGHT, HEARD A LOUD BANG, ENGINE SHUT DOWN.  THE AIRCRAFT WAS INSPECTED IAW THE MESABA REQUIREMENT AS LISTED ON THE 3 ENGINE FERRY 02 TASK CARD AND WAS FOUND TO BE SAFE FOR THE INTENDED FERRY FLIGHT FROM DTW TO MSP.  APU MUST BE RUNNING WITH APU GEN SW ON TO APU AIR SELECTED OFF.  FLIGHT RESTRICTED TO 25,000 FT.
